MathSciNet Relay Station
MathSciNet bibliographic data
MR2786721 92D25 (60H10 60J05)
Schreiber, Sebastian J.; Benaïm, Michel; Atchadé, Kolawolé A. S. Persistence in fluctuating environments. J. Math. Biol. 62 (2011), no. 5, 655–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement